# SDR DALA2022122308334

- Difficulty date: January 19, 2021
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,129 hours, 22,107 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 589394-14 SECTION I ISSUED FOR REPAIR TO RH WING DRAY BAY BA RRIER AT WING STATION 258.65 - 313.50.  REF ERA 589394-14.
